Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:47 AM CDT for Kewaunee County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 4:47 AM CDT (09:47 UTC)
- Expired
- Jul 13, 2015, 5:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Kewaunee County, WI
The radar
The Green Bay radar (KGRB), 46 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
567
WUUS53 KGRB 130947
SVRGRB
WIC061-131030-
/O.NEW.KGRB.SV.W.0017.150713T0947Z-150713T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KEWAUNEE COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 530 AM CDT
* AT 447 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAY SHORE
PARK...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LUXEMBURG AROUND 500 AM CDT.
KEWAUNEE AROUND 510 AM CDT.
ALGOMA AROUND 515 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KODAN...
SLOVAN...EUREN...ELLISVILLE...CASCO...BIRCHWOOD...SCARBORO...
LINCOLN...GREGORVILLE AND RIO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4464 8740 4461 8744 4455 8747 4444 8750
4443 8776 4465 8776 4468 8774 4467 8738
TIME...MOT...LOC 0947Z 266DEG 38KT 4456 8787
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
147
WWUS53 KGRB 131001
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT MON JUL 13 2015
WIC061-131030-
/O.CON.KGRB.SV.W.0017.000000T0000Z-150713T1030Z/
KEWAUNEE WI-
501 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR KEWAUNEE COUNTY...
AT 459 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUXEMBURG...OR
7 MILES SOUTHEAST OF BAY SHORE PARK...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
KEWAUNEE AROUND 515 AM CDT.
ALGOMA AROUND 520 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KODAN...
SLOVAN...EUREN...ELLISVILLE...CASCO...BIRCHWOOD...SCARBORO...
LINCOLN...GREGORVILLE AND RIO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4464 8740 4461 8744 4455 8747 4444 8750
4443 8776 4465 8776 4468 8774 4467 8738
TIME...MOT...LOC 0959Z 268DEG 29KT 4455 8771
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG230
WWUS53 KGRB 131019
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 AM CDT MON JUL 13 2015
WIC061-131030-
/O.CON.KGRB.SV.W.0017.000000T0000Z-150713T1030Z/
KEWAUNEE WI-
519 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR KEWAUNEE COUNTY...
AT 517 AM CDT...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM 12 MILES
NORTH OF KEWAUNEE TO ELLISVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
KEWAUNEE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...KODAN...
SLOVAN...EUREN...ELLISVILLE...CASCO...BIRCHWOOD...SCARBORO...
LINCOLN...GREGORVILLE AND RIO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4464 8740 4461 8744 4455 8747 4444 8750
4443 8776 4465 8776 4468 8774 4467 8738
TIME...MOT...LOC 1017Z 252DEG 36KT 4464 8748
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG745
WWUS53 KGRB 131025
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 AM CDT MON JUL 13 2015
WIC061-131034-
/O.EXP.KGRB.SV.W.0017.000000T0000Z-150713T1030Z/
KEWAUNEE WI-
525 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR KEWAUNEE COUNTY WILL EXPIRE AT
530 AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF
THE AREA. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 6 AM. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
LAT...LON 4464 8740 4461 8744 4455 8747 4444 8750
4443 8776 4465 8776 4468 8774 4467 8738
TIME...MOT...LOC 1023Z 266DEG 38KT 4464 8748
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:37 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 13, 3:37 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT MON JUL 13 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 337 AM CDT MON JUL 13 2015 ACTIVE PATTERN FOR THE START OF THE WORK WEEK WITH A MID LEVEL TROUGH SLOWLY DROPPING SOUTHEASTWARD THROUGH THE WESTERN GREAT LAKES REGION. PCPN TIMING AND INTENSITY THE PRIMARY CHALLENGE. LINE OF STORMS WILL BE MOVING THROUGH THE AREA THIS MORNING...MORE INFORMATION ON THESE STORMS CAN BE FOUND IN SPECIAL WEATHER STATEMENTS AND POSSIBLE ISOLATED WARNINGS. SOUTHEAST WINDS BEHIND THE INITIAL BAND MAY BE SIGN OF WAKE LOW DEVELOPMENT AND WILL BE MONITORED THIS MORNING AS WELL. AFTER THIS MORNING STORMS...ANTICIPATE SOME DECREASE IN COVERAGE BEFORE STORMS INCREASE AGAIN THIS AFTERNOON WITH THE H850 TROUGH SLIDING THROUGH THE UNSTABLE AIR MASS WITH CAPES OF NEAR 1500 THIS AFTERNOON. SEVERE POTENTIAL WOULD DEPEND ON AMOUNT OF SUN FOR FURTHER DESTABILIZATION. THE CHANCE OF STORMS WILL LINGER INTO TUESDAY BUT LIKELY MORE FOCUSED EARLY IN THE DAY OVER NORTH CENTRAL AND NORTHEAST WISCONSIN DUE TO FRONT DROPPING SOUTH OVER THE AREA AND THE UPPER RIDGE MOVING INTO THE AREA FROM THE WEST. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 337 AM CDT MON JUL 13 2015 QUIET WEATHER EXPECTED THROUGH MID WEEK AS THE UPPER RIDGE BUILDS INTO THE WESTERN GREAT LAKES REGION AND SURFACE HIGH PRESSURE DRIFTING OVER THE AREA. REST OF THE FORECAST...A CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND FRIDAY WHEN WEAK SHORTWAVES APPROACHING THE AREA AS THE UPPER RIDGE BECOMES MORE ZONAL. LOW CONFIDENCE WITH THE TIMING OF THESE THUNDERSTORM CHANCES. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL FOR MUCH OF THE PERIOD. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1156 PM CDT SUN JUL 12 2015 A DEVELOPING THUNDERSTORM COMPLEX OVER MINNESOTA WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE TAF SITES EARLY THIS MORNING. AT THIS TIME IT APPEARS THE STORMS ARE STRONG BUT NOT SEVERE. THE STORMS SHOULD CONTINUE TO DISSIPATE AS THEY HEAD EAST. CLOUDS WILL TRAIL THIS SYSTEM WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE ON MONDAY. HOWEVER THESE WILL BE HIGHLY CONDITIONAL ON HOW MUCH INSTABILITY CAN BUILD UP DURING THE AFTERNOON HOURS. GIVEN THE UNCERTAINTY WILL CONTINUE TO LEAVE OUT OF THE TAFS AT THIS TIME. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......TDH AVIATION.......KURIMSKI
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN JUL 12 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 329 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS POTENTIAL FOR SEVERE WEATHER OVERNIGHT...WITH PRIMARY THREATS OF DAMAGING WINDS AND TORRENTIAL RAINFALL. THE GREATEST THREAT WILL BE FROM MIDNIGHT TO 8AM...WEST OF A EAGLE RIVER TO WAUTOMA LINE. SOME SEVERE POTENTIAL DOES EXIST EAST OF THAT LINE TO THE LAKE MICHIGAN SHORELINE. THE STORMS RESPONSIBLE FOR THIS POTENTIALLY SEVERE WEATHER ARE DEVELOPING AND BECOMING SEVERE IN EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. THEY WILL MOVE TO THE SOUTHEAST THROUGH THE AFTERNOON AND EVENING...LIKELY REACHING OUR AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A LULL OR BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED LATER MONDAY MORNING. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP OR INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO MONDAY MORNING. LMZ521-522-541>543-132030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION LATE TONIGHT INTO MONDAY MORNING. SOME OF THE STORMS COULD PRODUCE GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL THAT MAY REDUCE VISIBILITIES. MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY. LUCHS/MPC
In the hours before
Local storm report, Jul 13, 4:14 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST APPLETON 44.26N 88.40W
07/13/2015 M52 MPH OUTAGAMIE WI AWOS
&&
SACLocal storm report, Jul 13, 4:18 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
418 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM TSTM WND GST MENASHA 44.20N 88.45W
07/13/2015 M51 MPH WINNEBAGO WI MESONET
AT THE MIDDLE SCHOOL.
&&
SACLocal storm report, Jul 13, 4:33 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM TSTM WND DMG KIMBERLY 44.27N 88.34W
07/13/2015 OUTAGAMIE WI PUBLIC
TREES SNAPPED AND UPROOTED IN CITY.
&&
SACLocal storm report, Jul 13, 4:38 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
438 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND GST HORTONVILLE 44.33N 88.63W
07/13/2015 M52 MPH OUTAGAMIE WI PUBLIC
&&
SACLocal storm report, Jul 13, 4:39 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG APPLETON 44.26N 88.40W
07/13/2015 OUTAGAMIE WI PUBLIC
TREES AND POWER LINES DOWN IN CITY.
&&
SACLocal storm report, Jul 13, 4:45 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND GST ASHWAUBENON 44.46N 88.08W
07/13/2015 M48 MPH BROWN WI ASOS
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:27 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 78 min |
| Jul 13, 2:08 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 82 min |
| Jul 13, 2:10 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 65 min |
| Jul 13, 2:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 53 min |
| Jul 13, 3:06 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 54 min |
| Jul 13, 3:16 AM CDT | Severe Thunderstorm Warning | GRB | Portage | 19 min |
| Jul 13, 3:32 AM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 43 min |
| Jul 13, 3:45 AM CDT | Areal Flood Advisory | GRB | Calumet, Outagamie, Winnebago | 2 hr |
| Jul 13, 3:48 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 13, 3:56 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 34 min |
| Jul 13, 4:05 AM CDT | Areal Flood Advisory | GRB | Portage | 3 hr |
| Jul 13, 4:19 AM CDT | Tornado Warning | GRB | Outagamie | 26 min |
| Jul 13, 4:30 AM CDT | Severe Thunderstorm Warning | GRB | Brown | 45 min |
| Jul 13, 5:33 AM CDT | Special Weather Statement | GRB | Door | 87 min |
| Jul 13, 5:41 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 13, 4:55 PM CDT | Special Weather Statement | GRB | Lincoln | 65 min |
| Jul 13, 5:01 PM CDT | Special Weather Statement | GRB | Oneida | 29 min |
| Jul 13, 5:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 38 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | GRB | Marinette | 37 min |
| Jul 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 33 min |
| Jul 13, 5:47 PM CDT | Special Weather Statement | GRB | Langlade | 43 min |
| Jul 13, 5:50 PM CDT | Special Weather Statement | GRB | Marathon | 40 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | GRB | Marinette | 55 min |
| Jul 13, 6:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 27 min |
| Jul 13, 6:12 PM CDT | Special Weather Statement | GRB | Oneida | 33 min |
| Jul 13, 6:16 PM CDT | Special Marine Warning | GRB | 59 min | |
| Jul 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 56 min |
| Jul 13, 6:30 PM CDT | Special Weather Statement | GRB | Kewaunee | 45 min |
| Jul 13, 6:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 13, 6:40 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 50 min |
| Jul 13, 6:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 6:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.